# SDR SWAA2022032443820

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 947+10 TO 986; RBL 57; WL 208. INNER CREASE BEAM CORD IS CORRODED ON UPPER SURFACE / REMOVED CORROSION ON R2 CREASE BEAM AT STA 947+10 TO 986.0 ORIG 'T' .080' REMAINING .050' LOSS OF .030' OUT OF LIMITS REMOVED & REPLACED R2 CREASE BEAM IAW SRM 51-10-02-0G-0; 51-40-02-0G-0; 51-40-05-0G-0; 53-70-15-1A-1; AMM 51-21-91-620-802; & WG 147A8501 SHT 93 REV INNER CHORD PN 147A854OU8
